# SDR SIMA201123403

- Difficulty date: August 20, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 31,796 hours, 27,051 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2778 DURING THE APPROACH THE CREW REPORTED A FLAPS FAIL AT 9 DEGREES.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOLLOWED FIM TASK 27-51-00-810-810A FOR RIGHT WING BRAKE FAIL MESSAGE.  CHECKED WIRING AS PER WM 27-53-51.  NO DEFECTS NOTED.  REMOVED AND REPLACED FLAP SELECTOR LEVER IAW AMM 27-53-03.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
